# SDR CA040617002

- Difficulty date: June 16, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 33,651 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 310117017
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN IMMEDIATE ENGINE INSPECTION WAS REQUESTED BY WEAR CHECK DUE TO MAJOR SILVER CONTENT IN THE OIL SAMPLE.  UPON INSPECTION OF THE ENGINE GEAR CASE THE HIGH SPEED PINION BEARING AND CAGE WERE FOUND TO  HAVE THE SILVER COATING FLAKING OFF.  THIS PROBLEM IS IDENTICAL TO SDR20040611003.  ENGINE HAS BEEN REMOVED FROM THE AIRCRAFT FOR REPAIRS.  PICTURES: 019  HOLE IN OUTER RACE.020 ROLLERS SCRATCHED. 021 SILVER COMING OFF CAGE .022 SILVER COMING OFF CAGE.
